# SDR HALA2009080400354

- Difficulty date: August 4, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 68,182 hours, 30,769 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Manifold
- Part number: 929SM25G08
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ABOUT 8 INCHES OF THE TURBINE CASE COOLING DUCT  
BROKE OFF.  NR 1 ENG, OTBD, AROUND 8 O'CLOCK POS.   REMOVED AND REPLACED LPT MANIFOLD AND COWLING TUBES IAW AMM 75-26-01.  SECURITY CK OK.
